A new fractional integral associated with the Caputo-Fabrizio fractional derivative


Moumen Bekkouche M., Guebbai H., KURULAY M., Benmahmoud S.

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.70, no.3, pp.1277-1288, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s12215-020-00557-8
  • Journal Name: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO
  • Journal Indexes: Emerging Sources Citation Index, Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.1277-1288
  • Keywords: Caputo-Fabrizio fractional derivative, Fractional integral, Fractional boundary value problem, Green's function

Abstract

In this article, we introduce a new fractional integral (FI) associated with the Caputo-Fabrizio fractional derivative. As a theoretical example, we have solved a fractional boundary value problem (BVP) using the proposed FI. A Matlab script to solve this BVP is also provided.